Alert archive / California / Small Craft Advisories in 2008

Small Craft Advisory 64, NWS Eureka, CA

November 2, 2008

NWS Eureka, CA issued this small craft advisory at Nov 2, 2008, 2:27 PM PST. It took effect at Nov 3, 2008, 9:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 2, 2008, 2:27 PM PST (22:27 UTC)
In effect from
Nov 3, 2008, 9:00 AM PST
Expired
Nov 3, 2008, 3:31 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS76 KEKA 022227
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 PM PST SUN NOV 2 2008

PZZ470-475-030630-
/O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T0200Z/
/O.NEW.KEKA.SI.Y.0069.081103T1700Z-081104T0200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 PM PST SUN NOV 2 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
6 PM PST MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM TO 6 PM PST
MONDAY...

12 TO 14 FT SEAS OCCURRING ACROSS THE WATER THIS AFTERNOON WILL
GRADUALLY SUBSIDE TO AROUND 10 FT LATE TONIGHT. A BRIEF PERIOD OF
STRONG SOUTHERLY WINDS WILL OCCUR AHEAD OF THE NEXT FRONT
APPROACHING THE REGION TOMORROW AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ455-030630-
/O.EXT.KEKA.SW.Y.0065.000000T0000Z-081103T0600Z/
/O.NEW.KEKA.SC.Y.0064.081103T1700Z-081104T0200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
227 PM PST SUN NOV 2 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
10 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM PST MONDAY...

11 TO 13 FT SEAS OCCURRING ACROSS THE WATER THIS AFTERNOON WILL
GRADUALLY SUBSIDE BELOW 10 FT LATE THIS EVENING. A BRIEF PERIOD OF
STRONG SOUTHERLY WINDS WILL OCCUR AHEAD OF THE NEXT FRONT
APPROACHING THE REGION TOMORROW AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-030600-
/O.EXT.KEKA.SW.Y.0065.000000T0000Z-081103T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
227 PM PST SUN NOV 2 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
10 PM PST THIS EVENING...

11 TO 13 FT SEAS OCCURRING ACROSS THE WATER THIS AFTERNOON WILL
GRADUALLY SUBSIDE BELOW 10 FT LATE THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$
2 follow-up statements
000
WHUS76 KEKA 030426
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
826 PM PST SUN NOV 2 2008

PZZ455-031230-
/O.EXT.KEKA.SW.Y.0065.000000T0000Z-081103T1700Z/
/O.CON.KEKA.SC.Y.0064.081103T1700Z-081104T0200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
826 PM PST SUN NOV 2 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
9 AM PST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM PST
MONDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 9 AM PST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
FROM 9 AM TO 6 PM PST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-031230-
/O.EXT.KEKA.SW.Y.0065.000000T0000Z-081103T1700Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
826 PM PST SUN NOV 2 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
9 AM PST MONDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 9 AM PST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-475-031230-
/O.CON.KEKA.SW.Y.0065.000000T0000Z-081104T0200Z/
/O.CON.KEKA.SI.Y.0069.081103T1700Z-081104T0200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
826 PM PST SUN NOV 2 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM PST MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 9 AM TO
6 PM PST MONDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
6 PM PST MONDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN
EFFECT FROM 9 AM TO 6 PM PST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
000
WHUS76 KEKA 031131
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
331 AM PST MON NOV 3 2008

PZZ455-032230-
/O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/
/O.CAN.KEKA.SC.Y.0064.081103T1700Z-081104T0200Z/
/O.EXB.KEKA.SI.Y.0069.081103T1800Z-081104T0200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
331 AM PST MON NOV 3 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
2 AM PST TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS
MORNING TO 6 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING
TO 6 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN
CANCELLED. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 2 AM PST TUESDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ470-032230-
/O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/
/O.UPG.KEKA.SI.Y.0069.081103T1700Z-081104T0200Z/
/O.NEW.KEKA.GL.W.0040.081103T1600Z-081104T0200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
331 AM PST MON NOV 3 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
2 AM PST TUESDAY...
...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST
THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
NOW IN EFFECT UNTIL 2 AM PST TUESDAY. THE SMALL CRAFT ADVISORY
FOR WINDS IS NO LONGER IN EFFECT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ450-032230-
/O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/
/O.NEW.KEKA.GL.W.0040.081103T1800Z-081104T0200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
331 AM PST MON NOV 3 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
2 AM PST TUESDAY...
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PST
THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
NOW IN EFFECT UNTIL 2 AM PST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-032230-
/O.EXT.KEKA.SW.Y.0065.000000T0000Z-081104T1000Z/
/O.EXT.KEKA.SI.Y.0069.081103T1600Z-081104T0200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
331 AM PST MON NOV 3 2008

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
2 AM PST TUESDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 8 AM THIS
MORNING TO 6 PM PST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 2 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW
IN EFFECT FROM 8 AM THIS MORNING TO 6 PM PST THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 2, 2:38 AM PST, 11 hours 49 minutes earlier.

Area forecast discussion, Nov 2, 2:38 AM PST, 11 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
238 AM PST SUN NOV 2 2008

.SYNOPSIS...AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO GENERATE
SHOWERS OVER NORTHWEST CALIFORNIA TODAY. ANOTHER STORM SYSTEM WILL
BRING MORE RAIN TO THE AREA ON MONDAY..WITH SHOWERS LINGERING
THROUGH TUESDAY. A WARM FRONT WILL BRING ANOTHER CHANCE OF RAIN TO
THE REGION ON WEDNESDAY.

&&

.SHORT TERM...TODAY THROUGH TUESDAY...RAIN SHOWERS WILL CONTINUE
OVER NW CA THIS MORNING AS AN UPPER LEVEL SHORT WAVE MOVES OVER THE
REGION. THE SHOWERS WILL DECREASE IN INTENSITY AND FREQUENCY AS THE
WAVE MOVES EAST...BUT WILL PERSIST THROUGH TONIGHT. ANOTHER SHORT
WAVE WILL BRING ADDITIONAL RAIN TO THE REGION ON MONDAY. EXPECT
AROUND 1 TO 1 1/2 INCHES NORTH OF WILLITS AND AROUND 3/4 INCH SOUTH
OF WILLITS. OROGRAPHIC FAVORED AREAS LIKE THE KING AND SOUTH
FORK MOUNTAIN RANGES MAY SEE UP TO 2 INCHES. MODELED CONVECTIVE
INDICES SUGGEST POTENTIAL FOR THUNDERSTORMS OVER THE NORTHERN
PORTION OF THE FORECAST AREA MONDAY EVENING AS THE TROUGH AXIS
SWINGS THROUGH THE AREA. HAVE ADDED A SLIGHT CHANCE OF
THUNDERSTORMS FOR THE NORTHERN WATERS AS THAT IS WHERE SREF SHOWS
THE GREATEST PROBABILITY FOR NEGATIVE LIS.

COLDER AIR WILL MOVE OVER THE AREA TUESDAY WITH GFS MODELED 700MB
TEMPERATURES NEAR -11 DEGREES. THESE TEMPERATURES COMBINED WITH
MODELED 1000MB-500MB THICKNESSES OF 535 DAMS SUGGEST INTERIOR SNOW
LEVELS MAY LOWER TO NEAR 3500 FT. THE SHOWERS WILL BE RATHER LIMITED
TUESDAY SO ALTHOUGH THERE MAY BE A COUPLE OF SNOW SHOWERS NEAR 3500
FEET...DO NOT EXPECT MUCH IF ANY ACCUMULATIONS. TH

.PREVIOUS LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...TUESDAY NIGHT
MARKS BEGINNING OF UPPER PATTERN CHANGE AS HEIGHTS/THICKNESSES
INCREASE AND RETURN FLOW SENDS A WARM FRONT NORTHWARD THROUGH NW CA
LATE TUE INTO WED. THIS BRINGS LIGHT STRATI-FORM RAIN AND RISING
SNOW LEVELS TO NW CA WEDNESDAY. FURTHER RIDGING LIFTS MOST PCPN
NORTH OF AREA THU AND FRI WITH A CHANCE OF RAIN SATURDAY AS A SHORT
WAVE AND GENERAL TROUGHING DEVELOP OFFSHORE. MC

&&

.AVIATION...UPPER TROUGH MOVING THROUGH EARLY THIS MORNING WAS
PRODUCING MODERATE TO HEAVY SHOWERS. THE TROUGH IS EXPECTED TO MOVE
EAST LATER THIS MORNING. THE INCREASING STABILITY AND WARMING ALOFT
BEHIND THE TROUGH WILL RESULT IN LESS INTENSE SHOWER ACTIVITY AND A
DECREASE IN COVERAGE. CIGS AND VSBY REMAIN VFR EXPECT IN AND AROUND
SHOWERS WHERE CIGS AND VSBY HAVE FALLEN MOSTLY INTO THE MVFR
CATEGORY. NEXT SYSTEM APPROACHES TONIGHT...BRINGING ANOTHER ROUND OF
UNSETTLED WEATHER...RAIN AND MVFR CONDS ON MONDAY. DJB

&&

.MARINE...SEAS HAVE BEEN RUNNING 11 TO 13 FT WITH PERIODS OF 11-12
SECONDS. BASED ON STEEPNESS...13 FT AT 11 SECONDS PUTS US RIGHT ON
THE LINE FOR A HAZARDOUS SEAS WARNING. THUS HAVE CONTINUED THE
WARNING THROUGH THE AFTERNOON. IF ANYTHING THE ENP LOOKED TO BE A
FOOT OR TWO ON THE HIGH SIDE. NEXT WIND MAKER WILL ARRIVE LATE
TONIGHT AND MONDAY. BOTH GFS AND NAM12 HAVE SOLID 20-30 KTS
DEVELOPING BY 18Z MONDAY. SOLUTIONS WERE CONSISTENT ON DRIVING THE
UPPER TROUGH INTO THE GREAT BASIN MONDAY NIGHT...WITH A BRIEF
INCREASE IN NW WINDS AFTER THE LOW MOVES INLAND. DJB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...HAZARDOUS SEAS WARNING FROM PT ST
GEORGE TO PT ARENA 0-60NM.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 8:33 AM PSTSmall Craft Advisory for Hazardous SeasEKA30 hr
Nov 2, 2:27 PM PSTSmall Craft Advisory for WindsEKA25 hr

Nearby

Small Craft Advisories in California, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.